Quantification par déformation et distributions invariantes

Translated title of the contribution: Deformation quantization and invariant distributions

Martin Andler, Alexander Dvorsky, Siddhartha Sahi

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We study Kontsevich's deformation quantization for the dual of a finite-dimensional Lie algebra g. Regarding elements of S(g) as distributions on g, we show that the *-multiplication operator (r → r * p) is a differential operator with analytic germ at 0. We use this to establish a conjecture of Kashiwara and Vergne which, in turn, gives a new proof of Duflo's result on the local solvability of bi-invariant differential operators on a Lie group.

Translated title of the contributionDeformation quantization and invariant distributions
Original languageFrench
Pages (from-to)115-120
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume330
Issue number2
DOIs
StatePublished - Jan 15 2000
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Deformation quantization and invariant distributions'. Together they form a unique fingerprint.

  • Cite this